# SDR DJFA2007095

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 5,216 hours, 3,107 cycles
- Engine: Allsn AE3007C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 673207411
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,216 hours, 3,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 34 INSPECTION MX FOUND THE LT HORIZONTAL STABILIZER TE STIFFENER (P/N 6732074-11) DENTED AND CRACKED, CAUSE WAS FOUND TO BE INTERFERENCE FROM AN INSTALLED LOANER ELEVATOR. THERE ARE NO PROVISIONS IN THE SRM FOR A REPAIR SO MX WILL REPLACE THE DAMAGED PARTS.  TO BE UPDATED UPON COMPLETION OF TASK.  MX REPLACED THE LT HORIZONTAL STAB STIFFENER PN 6732774-11 WITH NEW STIFFENER (P/N 6732774-11).
